On diophantine equations involving sums of powers with quadratic characters as coefficients, I
Compositio Mathematica, Volume 92 (1994) no. 3, pp. 249-271.
@article{CM_1994__92_3_249_0,
     author = {Urbanowicz, Jerzy},
     title = {On diophantine equations involving sums of powers with quadratic characters as coefficients, {I}},
     journal = {Compositio Mathematica},
     pages = {249--271},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {3},
     year = {1994},
     zbl = {0810.11017},
     mrnumber = {1286126},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_3_249_0/}
}
TY  - JOUR
AU  - Urbanowicz, Jerzy
TI  - On diophantine equations involving sums of powers with quadratic characters as coefficients, I
JO  - Compositio Mathematica
PY  - 1994
DA  - 1994///
SP  - 249
EP  - 271
VL  - 92
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1994__92_3_249_0/
UR  - https://zbmath.org/?q=an%3A0810.11017
UR  - https://www.ams.org/mathscinet-getitem?mr=1286126
LA  - en
ID  - CM_1994__92_3_249_0
ER  - 
%0 Journal Article
%A Urbanowicz, Jerzy
%T On diophantine equations involving sums of powers with quadratic characters as coefficients, I
%J Compositio Mathematica
%D 1994
%P 249-271
%V 92
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1994__92_3_249_0
Urbanowicz, Jerzy. On diophantine equations involving sums of powers with quadratic characters as coefficients, I. Compositio Mathematica, Volume 92 (1994) no. 3, pp. 249-271. http://www.numdam.org/item/CM_1994__92_3_249_0/

[1] B. Brindza: On S-integral solutions of the equation f(x) = ym. Acta Math. Acad. Sci. Hungar. 44 (1984) 133-139. | MR | Zbl

[2] K. Dilcher: On a diophantine equation involving quadratic characters. Compositio Math. 57 (1986) 383-403. | EuDML | Numdam | MR | Zbl

[3] W.J. Leveque: On the equation ym = f(x). Acta Arith. 9 (1964) 209-219. | EuDML | MR | Zbl

[4] A. Schinzel and R. Tijdeman: On the equation ym = f(x). Acta Arith. 31 (1976) 199-204. | EuDML | MR | Zbl

[5] J. Urbanowicz: On the 2-primary part of a conjecture of Birch-Tate. Acta Arith. 43 (1983) 69-81 and Corr., to appear. | EuDML | MR | Zbl

[6] J. Urbanowicz: Connections between B2,χ for even quadratic characters χ and class numbers of appropriate imaginary quadratic fields. I. Compositio Math. 75 (1990) 247-270. | EuDML | Numdam | MR | Zbl

[7] J. Urbanowicz: On some new congruences between generalized Bernoulli numbers. I. Publications Math. de la Fac. des Sci. de Besançon, Theorie des Nombres, Années 1990/ 1991. | Zbl

[8] M. Voorhoeve, K. Györy and R. Tijdeman: On the diophantine equation 1k + 2k + ··· + xk + R(x) = y z. Acta Math. 143 (1979) 1-8 and Corr. 159 (1987) 151-152. | MR | Zbl

[9] L. Washington: Introduction to Cyclotomic Fields. Springer-Verlag, Berlin, Heidelberg, New York, 1982. | MR | Zbl

[10] A. Wiles: The Iwasawa conjecture for totally real fields. Ann. of Math. 131 (1990) 493-540. | MR | Zbl